On generalized fuzzy strongly semiclosed sets in fuzzy topological spacesReport as inadecuate

On generalized fuzzy strongly semiclosed sets in fuzzy topological spaces - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 30 2002, Issue 11, Pages 651-657

Department of Mathematics, Ege University, Bornova-Izmir 35100, Turkey

Received 22 January 2001; Revised 2 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce the concept of generalized fuzzy stronglysemiclosed, generalized fuzzy almost-strongly semiclosed, generalized fuzzy strongly closed, and generalized fuzzy almost-strongly closed sets. In the light of these definitions, we also define some generalizations of fuzzy continuous functions and discuss the relations between these new classes of functions and other fuzzy continuous functions.

Author: Oya Bedre Ozbakir

Source: https://www.hindawi.com/


Related documents